# SDR HALA2011052500226

- Difficulty date: May 25, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 35,240 hours, 6,656 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Fluctuates
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - APU PRESSURE FLUCTUATES ON GROUND RESETTING BLEED SEEMS TO HELP.  RECYCLED APU PNEUMATICS, PERFORM FIM 36-11-10, GROUND OPS CHECKED OK.
